# SDR DALA2016030901765

- Difficulty date: March 8, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD AREA LT SIDE BS 674 BETWEEN LONGERONS 23L AND 24L WING FRONT SPAR FWD FACE SUPPORT PLATE CRACKED IN RADIUS.  REPLACED FORWARD CARGO COMPARTMENT AFT BULKHEAD AREA LT SIDE BS 674 BETWEEN LONGERON 23L AND 24L WING FRONT SPAR FWD FACE SUPPORT PLATE IAW DWG 5971094, SHT 1 AND SRM 51-40-08, SRM 51-40-02.
